# SDR SWAA2022030877862

- Difficulty date: April 26, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DAMAGED ON UPPER SURFACE BS257 270 RBL4-LBL 15 WL208. / REPAIRED DAMAGED COCKPIT FLOOR ON UPPER SURFACE BS 257-270 RBL 4- LBL 15 WL 208 PER EA 1-753-34787 REV IR AND ATS ER #19-02962 REV IR
